# SDR CALA2023071702269

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 75,665 hours, 32,661 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: F27310013000AC
- Condition: Stuck
- Location: Capt Side
- Part time: 775,643 hours, 732,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM 1 SINGLE PTT STUCK TRIED NEW AUDIO MANAGEMENT UNIT, NO HELP, REINSTALLED ORIGINAL UNIT. ISOLATED FAULT TO CAPTS PTT SWITCH ON CAPTS JOYSTICK. 27-92-41-710-001-A STOPPED 4. A. STEP 40 DUE CAPT PTT FAILED ON TEST. PARTS USED:  1089695,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1089695  SN OFF 9035 REMOVED AND REPLACED SIDE STICK ASSEMBLY REF AMM VERIFIED INSTALL AND SECURITY OF SIDE STICK PER RII REQUIRMENTS. CAPT''S PTT FAILED TEST. SWAPPED HEADSET BOOM MIKE. NO HELP. NEED TO PERFORM OPERATIONAL TEST OF THE VERY HIGH FREQUENCY 27-92-41-000-006-A/400-006-A. PERFORMED OPERATIONAL TEST OF THE VERIFIED OPS CHECK "SIDE STICK PRIORITY" 27-96-00-710-003-A TEST SWAPPED CAPT''S AND 1ST OBS AUDIO CONTROL PNL NO HELP. RETURNED (VHF) SYSTEM REF AMM 23-12-00-710-001-A. SIDE STICK PRIORITY REF AMM 27-96-00-710-003-A, OPS TEST PASSED. PASSED. PLEASE CONTINUE WITH REMAINING INSTALL OPS CHECKS ACP''S TO ORIGINAL POSN. SWAPPED CAPT AND F/O JACK PNLS (61 VU & PERFORMED OPERATIONAL TEST OF THE SIDE STICK ASSEMBLY REF AMM 60 VU) NO HELP. RETURNED JACK PNLS TO ORIGINAL POSN. ADD EMP:U308012 ADD EMP:392009 HANDLE, GRIP-HA  OFF 18-2792-9-9003 9035 ON 18-2792-9-9003 0036 RPLCD CAPT''S HAND MIC PER REF. AIPC 23-51-42-01A. COMPLETED TEST REF. AMM TASK 27-92-41-710-001-A STEP 40 TO COMPLETION. PERFORMED VHF TEST PER AMM TASK 23-12-00-710-001-A. ALL TEST STEPS PER UPDATES OPS CKD OK. ACFT RETURNS TO SERVICE.
